Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Amalgam Anosov representations

Richard D Canary, Michelle Lee and Matthew Stover

Appendix: Richard D Canary, Michelle Lee, Andrés Sambarino and Matthew Stover

Geometry & Topology 21 (2017) 215–251
Bibliography
1 Y Benoist, Actions propres sur les espaces homogènes réductifs, Ann. of Math. 144 (1996) 315 MR1418901
2 Y Benoist, Propriétés asymptotiques des groupes linéaires, Geom. Funct. Anal. 7 (1997) 1 MR1437472
3 M Bestvina, M Feighn, A combination theorem for negatively curved groups, J. Differential Geom. 35 (1992) 85 MR1152226
4 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
5 M Bridgeman, R Canary, F Labourie, A Sambarino, The pressure metric for Anosov representations, Geom. Funct. Anal. 25 (2015) 1089 MR3385630
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
7 R D Canary, Dynamics on character varieties: a survey, from: "Handbook of group actions, II" (editors L Ji, A Papadopoulos, S T Yau), Adv. Lect. Math. 32, International Press (2015) 175 MR3382028
8 R D Canary, S Hersonsky, Ubiquity of geometric finiteness in boundaries of deformation spaces of hyperbolic 3–manifolds, Amer. J. Math. 126 (2004) 1193 MR2102392
9 R D Canary, P A Storm, Moduli spaces of hyperbolic 3–manifolds and dynamics on character varieties, Comment. Math. Helv. 88 (2013) 221 MR3008919
10 M Carette, The automorphism group of accessible groups, J. Lond. Math. Soc. 84 (2011) 731 MR2855799
11 C Champetier, Petite simplification dans les groupes hyperboliques, Ann. Fac. Sci. Toulouse Math. 3 (1994) 161 MR1283206
12 R Gitik, Ping-pong on negatively curved groups, J. Algebra 217 (1999) 65 MR1700476
13 W M Goldman, Mapping class group dynamics on surface group representations, from: "Problems on mapping class groups and related topics" (editor B Farb), Proc. Sympos. Pure Math. 74, Amer. Math. Soc. (2006) 189 MR2264541
14 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
15 F Guéritaud, O Guichard, F Kassel, A Wienhard, Anosov representations and proper actions, Geom. Topol. 21 (2017) 485
16 O Guichard, A Wienhard, Anosov representations: domains of discontinuity and applications, Invent. Math. 190 (2012) 357 MR2981818
17 T Jørgensen, On discrete groups of Möbius transformations, Amer. J. Math. 98 (1976) 739 MR0427627
18 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
19 M Kapovich, B Leeb, J Porti, Morse actions of discrete groups on symmetric space, preprint (2014) arXiv:1403.7671
20 F Klein, Neue Beiträge zur Riemann’schen Functionentheorie, Math. Ann. 21 (1883) 141 MR1510193
21 F Labourie, Anosov flows, surface groups and curves in projective space, Invent. Math. 165 (2006) 51 MR2221137
22 F Labourie, Cross ratios, Anosov representations and the energy functional on Teichmüller space, Ann. Sci. Éc. Norm. Supér. 41 (2008) 439 MR2482204
23 M Lee, Dynamics on the PSL(2, )–character variety of a compression body, Algebr. Geom. Topol. 14 (2014) 2149 MR3331612
24 M Lee, Dynamics on the PSL(2, )–character variety of a twisted I–bundle, Groups Geom. Dyn. 9 (2015) 187 MR3343351
25 G Levitt, Automorphisms of hyperbolic groups and graphs of groups, Geom. Dedicata 114 (2005) 49 MR2174093
26 J Marché, M Wolff, The modular action on PSL2()–characters in genus 2, Duke Math. J. 165 (2016) 371 MR3457677
27 I Mineyev, Flows and joins of metric spaces, Geom. Topol. 9 (2005) 403 MR2140987
28 Y N Minsky, On dynamics of Out(Fn) on PSL2() characters, Israel J. Math. 193 (2013) 47 MR3038545
29 J W Morgan, On Thurston’s uniformization theorem for three-dimensional manifolds, from: "The Smith conjecture" (editors J W Morgan, H Bass), Pure Appl. Math. 112, Academic Press (1984) 37 MR758464
30 J F Quint, L’indicateur de croissance des groupes de Schottky, Ergodic Theory Dynam. Systems 23 (2003) 249 MR1971205
31 Z Sela, Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank 1 Lie groups, II, Geom. Funct. Anal. 7 (1997) 561 MR1466338
32 J P Serre, Trees, Springer (1980) MR607504
33 J Souto, Ergodicity of the action of the mapping class group on a component of the character variety, in preparation
34 D Sullivan, Quasiconformal homeomorphisms and dynamics, II : Structural stability implies hyperbolicity for Kleinian groups, Acta Math. 155 (1985) 243 MR806415
35 J Tits, Free subgroups in linear groups, J. Algebra 20 (1972) 250 MR0286898